New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted Yesterday 2:08 PM (GMT -7)   
I noticed that my gums are extremely red and puffy. They don't hurt, but they have bled more when I floss. Has anyone else experienced this? Is this just a way Crohn's is presenting itself? I'm on Remicade and Methotrexate, but I don't recall seeing that being one of the side effects. I'm not sure if I should call my GI or my dentist.

littlemissmuffet
Regular Member


Date Joined Feb 2009
Total Posts : 269
   Posted Yesterday 3:13 PM (GMT -7)   
My gums bleed and recently my dentist told me one side was inflamed (although I hadnt noticed). He thought it was due to a short course of steroids I had recently taken.
I would consult my dentist if I were you
Diagnosed 2005.  41 year old female living in UK
 
Current medication  -  infliximab infusions, ranitidine, Vitamin B12 injections, anti depressants


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted Yesterday 4:51 PM (GMT -7)   
There can be an association to gum/mouth issues with CDers (since CD can affect the mouth which is the first part of the GI tract) but just wondering, do you notice this issue all the time or maybe just around your periods? Reason I ask is cuz many women (even without IBD) tend to have swelling/sore gum issues around their menstral cycle.

:)

randynoguts
Veteran Member


Date Joined Jan 2003
Total Posts : 6049
   Posted Today 12:51 AM (GMT -7)   
all the time... i keep my dentist in new cars too! so much work
randynoguts 



     http://www.geocities.com/randynogutsweb/


Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted 12/8/2009 9:51 AM (GMT -7)   
Well, just an update, but I found out the inflamed gums were due to the Methotrexate. What a strange side effect. It has me wondering if it is doing that to my gums, what else is it doing to my body. I am also losing more hair. I get so freaked out when I read about side effects. Plus I've read if you take Methotrexate with Remicade, you are at a higher risk of cancer....trying to figure out if I should ask to get off Methotrexate. I'm worried about my symptoms coming back though, especially the arthritis where I couldn't even walk. Decisions, decisions.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:56 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
339 Guest(s), 13 Registered Member(s) are currently online.  Details
Blazenky, NiceGuyEddie, ArtAngel, mrs. george, Tick41, Huddie, Tudpock18, iho, omar brarou, JackH, hatter15, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer